# SDR UPS00432665

- Difficulty date: April 27, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 94,119 hours, 24,309 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 44 MED NR 2R, DOOR STRUCTURE CRACKED AT THE LOWER FWD CORNER.  CARRY OUT REPAIRS PER SRM, OR RELEVENT SB.  DOOR REMOVED FOR REPAIR AND SENT TO SHOP FOR REPAIR IAW 52-11-01.  DOOR REFITTED AFTER REPAIR IAW 52-11-01.  REF SHOP WORK ORDER NUMBER E0239260.
